# SDR CA050901005

- Difficulty date: August 29, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dorner DO328100
- Engine: Pwa PW119C
- Propeller: Hartzl HDE6C3B
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Propeller Sync
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

A/C DEPARTED YYC, DURING CLIMB-OUT LIGHTS FLICKERED LT GEN KICKED OFFLINE AND CREW LOST FMS SCREEN AND PROP SYNC CB POPPED.  AS DEPARTING MX BASES, ELECTED TO RETURN TO YYC.  PAX`S WHERE DISEMBARKED AND A/C RETURNED TO HANGAR.  GENERATOR CAME ON LINE DURING STARTUP AND TAXI BACK TO HANGAR ALTHOUGH FMS SCREEN AND PROP SYNC REMAINED INOP.  VISUAL CHECK OF START/GEN COMPLETED AND GROUND RUN AND FLT TEST COULD NOT DUPLICATE ANY ELECTRICAL FAULT IN GENERATOR.  FMS AND PROP SYNC WHERE DEFERRED AND FLIGHT CONTINUED.  ELECTRICAL SHORT OF PROP SYNC SYSTEM SUSPECTED OF INTERFERRING WITH START/GEN AND HARMING FMS SCREEN.  TROUBLESHOOTING OF PROP SYNC SHORT ONGOING.  WILL REPORT FINDINGS.
